# SDR WWMA9500037

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Condition: Defective
- Location: Lt Eng
- Part time: 3,986 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 3233 - LAX-SBP - PILOT REPORTED, THAT DURING FLIGHT A MODERATE VIBRATION WAS ENCOUNTERED IN THE LEFT ENGINE, THE GENERATOR THEN FAILED.  THE LEFT ENGINE WAS SHUTDOWN AS A PRECAUTION.  MAINTENANCE REPLACED THE LEFT HAND STARTER GENERATOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
